By the same authors

From the same journal

From the same journal

HARMONIC ALMOST-COMPLEX STRUCTURES

Research output: Contribution to journalArticlepeer-review

Standard

HARMONIC ALMOST-COMPLEX STRUCTURES. / Wood, C M.

In: Compositio Mathematica, Vol. 99, No. 2, 11.1995, p. 183-212.

Research output: Contribution to journalArticlepeer-review

Harvard

Wood, CM 1995, 'HARMONIC ALMOST-COMPLEX STRUCTURES', Compositio Mathematica, vol. 99, no. 2, pp. 183-212.

APA

Wood, C. M. (1995). HARMONIC ALMOST-COMPLEX STRUCTURES. Compositio Mathematica, 99(2), 183-212.

Vancouver

Wood CM. HARMONIC ALMOST-COMPLEX STRUCTURES. Compositio Mathematica. 1995 Nov;99(2):183-212.

Author

Wood, C M. / HARMONIC ALMOST-COMPLEX STRUCTURES. In: Compositio Mathematica. 1995 ; Vol. 99, No. 2. pp. 183-212.

Bibtex - Download

@article{9c923c32172c411b96d923e01a173d7d,
title = "HARMONIC ALMOST-COMPLEX STRUCTURES",
keywords = "MANIFOLDS",
author = "Wood, {C M}",
year = "1995",
month = nov,
language = "English",
volume = "99",
pages = "183--212",
journal = "Compositio Mathematica",
issn = "0010-437X",
publisher = "Cambridge University Press",
number = "2",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - HARMONIC ALMOST-COMPLEX STRUCTURES

AU - Wood, C M

PY - 1995/11

Y1 - 1995/11

KW - MANIFOLDS

M3 - Article

VL - 99

SP - 183

EP - 212

JO - Compositio Mathematica

JF - Compositio Mathematica

SN - 0010-437X

IS - 2

ER -